Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Beyaz Oral.

Overall User Ratings

277 Total User Reviews

User Reviews

«Previous 161-165 of 172 Next»
Condition: Birth Control
3/12/2011 8:03:41 PM

Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I was off the pill for a year, thinking I was at the age to stop taking them, I did. Upon visiting my Dr. he said I could go back on them if I wanted and they might help with some hormone issues. He gave me some beyaz samples to try. I just started taking them and I feel really aweful. I had major nausea and headache I never had any with my other birth control pills. I decided to look for more inf ... Show Full Comment

Condition: Birth Control
2/24/2011 12:03:53 PM

Reviewer: 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
This medication is horrible. I gained 7 lbs in the first month and my libido is doenst eveb exist anymore. Do not take this medication

Condition: Birth Control
2/22/2011 1:16:25 AM

Reviewer: em, 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
I had a horrible experience taking Beyaz, I've been taking birth control for approximately 12 years and have never experienced anything like i did. After about 2 months on Beyaz I started having really weird dizzy spells, feeling nauseous, and over all not feeling well. I had no idea when these things started happening what was going on. I narrowed it down and finally realized it could be t ... Show Full Comment

Condition: Birth Control
2/21/2011 10:18:40 PM

Reviewer: JennG, 19-24 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
I have been taking Yaz for 7-8 months. I switched to Beyaz because Yaz went generic. While on Yaz I became extremely depressed. I've heard of that happening to other also. I take adderall also for ADD and that helps with the depression. I've been taking Beyaz for a week now and I'm experiencing extreme stomach pains and nausea. My period also hasn't stopped, mainly spotting. My sto ... Show Full Comment

Condition: Birth Control
2/21/2011 1:17:30 AM

Reviewer: bcgirl, 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
I love YAZ, but I suspect Beyaz has significantly decreased my libido. I have had difficulty with becoming aroused during sexual intercourse every since beginning this medication. Certainly going back to YAZ asap.

«Previous 161-165 of 172 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.